MathSciNet Relay Station
MathSciNet bibliographic data
MR888713 (88k:58073) 58F11 (58F08)
Eckmann, J.-P.; Kamphorst, S. Oliffson; Ruelle, D.; Ciliberto, S. Liapunov exponents from time series. Phys. Rev. A (3) 34 (1986), no. 6, 4971–4979.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement